Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extremal pseudocompact Abelian groups are compact metrizable

Authors: W. W. Comfort and Jan van Mill
Journal: Proc. Amer. Math. Soc. 135 (2007), 4039-4044
MSC (2000): Primary 22A05, 22B05
Published electronically: August 30, 2007
MathSciNet review: 2341956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every pseudocompact Abelian group of uncountable weight has both a proper dense pseudocompact subgroup and a strictly finer pseudocompact group topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22A05, 22B05

Retrieve articles in all journals with MSC (2000): 22A05, 22B05

Additional Information

W. W. Comfort
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459

Jan van Mill
Affiliation: Faculteit Exacte Wetenschappen, Afdeling Wiskunde, Vrije Universiteit, De Boelelaan 1081A, 1081 HV Amsterdam, The Netherlands

PII: S 0002-9939(07)08952-6
Keywords: Pseudocompact topological group, extremal topological group, proper dense pseudocompact subgroup, Abelian
Received by editor(s): November 20, 2005
Received by editor(s) in revised form: September 2, 2006
Published electronically: August 30, 2007
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2007 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia